RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 93, Issue 3, Pages 390–400 (Mi mz10164)  

On Supplementation and Generalized Projective Modules

M. Kamal, A. Yousef

Ain Shams University

Abstract: Discrete (quasi) modules form an important class in module theory, they are studied extensively by many authors. The decomposition theorem for quasidiscrete modules plays an important rule in the better understanding of such modules. In fact, every quasidiscrete module is a direct sum of hollow submodules. Here we introduce some new concepts (weak quasidiscrete, and $S_{1}$- and $S_{2}$-supplemented modules) which generalize the concept of quasidiscrete modules. We show that some of the properties of quasidiscrete modules still hold in the class of weak quasidiscrete modules. We also obtain some properties for weak quasidiscrete modules, which are similar to the properties known for quasidiscrete modules. We introduce the concept of generalized relative projectivity (relative $S$-projective modules), and use it to characterize direct sums of hollow modules. In fact, relative $S$-projectivity is an essential condition for direct sums of hollow modules to be weak quasidiscrete modules.

Keywords: projective module, discrete module, quasidiscrete module, hollow submodule, supplemented submodule.

DOI: https://doi.org/10.4213/mzm10164

Full text: PDF file (441 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 93:3, 412–420

Bibliographic databases:

UDC: 512.533.2
Received: 09.03.2009

Citation: M. Kamal, A. Yousef, “On Supplementation and Generalized Projective Modules”, Mat. Zametki, 93:3 (2013), 390–400; Math. Notes, 93:3 (2013), 412–420

Citation in format AMSBIB
\Bibitem{KamYou13}
\by M.~Kamal, A.~Yousef
\paper On Supplementation and Generalized Projective Modules
\jour Mat. Zametki
\yr 2013
\vol 93
\issue 3
\pages 390--400
\mathnet{http://mi.mathnet.ru/mz10164}
\crossref{https://doi.org/10.4213/mzm10164}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3205986}
\elib{http://elibrary.ru/item.asp?id=20731696}
\transl
\jour Math. Notes
\yr 2013
\vol 93
\issue 3
\pages 412--420
\crossref{https://doi.org/10.1134/S0001434613030073}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000317986600007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876444953}


Linking options:
  • http://mi.mathnet.ru/eng/mz10164
  • https://doi.org/10.4213/mzm10164
  • http://mi.mathnet.ru/eng/mz/v93/i3/p390

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:361
    Full text:56
    References:30
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020